MAUDE Adverse Event Report: KARL STORZ IMAGING ASM,HEAD,IMAGE 1 S, 4U

KARL STORZ IMAGING ASM,HEAD,IMAGE 1 S, 4U
Model Number TH120
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device in question was returned manufacturer.This information is reflected in section d9.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
It was reported that intermittent images occurred during the procedure, but they were able to complete the procedure by using a backup camera head.No negative impact in state of health reported.
 
Additional Manufacturer Narrative
Device evaluation: complaint verified - intermittent image drop.A functional test confirmed the customer's complaint.Manipulating the cable near the distal end strain relief could induce failure.The cable failed a visual inspection as there were internal deformities in both the distal and proximal ends of the cable.The cable also had a tacky feel, and the card edge masking was stripped away.Based on the cable's current condition, it's recommended that the customer reviews their sterilization/handling process to ensure they are following approved karl storz protocols.The cable needs to be replaced to address the customer's issue.The customer's reported issue was caused by wear and tear.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
ASM,HEAD,IMAGE 1 S, 4U
Common Device Name
ASM,HEAD,IMAGE 1 S, 4U
Manufacturer (Section D)
KARL STORZ IMAGING
1 s. los cameros road
goleta CA 93117
Manufacturer (Section G)
KARL STORZ IMAGING
1 s. los cameros road
goleta CA 93117
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 
MDR Report Key22472959
Report Number2027009-2025-01202
Device Sequence Number4106821
Product Code FET
UDI-Device Identifier04048551370506
UDI-Public04048551370506
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K131953
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTH120
Device Catalogue NumberTH120
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/24/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2025
Supplement Date Received by Manufacturer07/08/2025
Initial Report FDA Received Date07/10/2025
Supplement Report FDA Received Date07/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale